# SDR SCNA20190907161

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E HAS SEVERAL CHAFING MARKS ON LOWER SURFACE FROM #5 SLAT O/B TO #8 SLAT. REPAIRED RT FIXED LEADING EDGE. PAINTED AS REQUIRED.
